MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL 46; HIP UNCEMENTED SHELL

MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL 46; HIP UNCEMENTED SHELL
Model Number 01.32.146MB
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 january 2021: lot 157200: (b)(4) items manufactured and released on 24-feb-2016.Expiration date: 2021-02-14.No anomalies found related to the problem.To date, 25 items of the same lot have been already sold.No other similar events have been reported since 2017.Additional device involved: batch review performed on 20 january 2021: liner: mpact dm 01.26.2246mhc double mobility hc liner 22.2/dmc (k092265) lot 2003317: (b)(4) items manufactured and released on 06-july-2020.Expiration date: 2025-06-24.No anomalies found related to the problem.To date, 25 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a dislocation of the head from the acetabulum (liner from cup) and the cause of the dislocation is unknown.The cup was well fixed in the acetabulum and the dislocation was between the liner and the shell.The surgeon revised the cup, liner, and head 2 months after the primary and the surgery was completed successfully.

Brand Name
MPACT DOUBLE MOBILITY ACETABULAR SHELL 46
Common Device Name
HIP UNCEMENTED SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11200972
Report Number3005180920-2021-00063
Device Sequence Number2270333
Product Code LPH
UDI-Device Identifier07630030860942
UDI-Public07630030860942
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/14/2021
Device Model Number01.32.146MB
Device Catalogue Number01.32.146MB
Device Lot Number157200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2020
Initial Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;